# SDR 97UAL900527

- Difficulty date: July 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1842U
- Make and model: Doug DC-10-10
- Aircraft serial: 46635
- Engine: Ge CF66D
- System (JASC): 4920 · APU Core Engine
- Part: O-Ring
- Condition: Cut
- Location: Speed Sensor
- Stage of operation: NR
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

PUNGENT ODOR/SMOKE IN AIRCRAFT ON ENGINE PNEUMATICS AT HIGH ENGINE POWER.  *S/D*  FOUND APU SPEED SENSOR (MONOPOLE) O-RING CUT AND OIL LEAKING INTO THE COMPRESSOR AREA.  REPLACED O-RINGS AND BURNED OUT PACKS.  CHECKED OUT OK.
